Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having blushing. Prescribed with atenolol. No improvement. Cure?

Hi, I m 35 years old and suffer from blushing..this might not be considered a serious problem but it is to me. it is effecting my life.....after 35 years I decided to tell my doctor about it...he prescribed totamol tablets atenolol you think this would help? -- I have so far taken them for 3 days but i can t say I ve seen any improvement...
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear Shaz,

It will not help I am sure.

Please start-

Tab. Ciplar.LA 40 BD and

Tab. Trika Plus OD HS

These medicines need to be taken fairly long time about more than 6months,

Meanwhile correct the lack of confidence by making up the deficits,

You will have great relief.
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor